| | Anyone taking Risperdal ?
I am just curious if anyone had any side efects this medication may have caused, I had actually been on risperidone generic brand, I was taking 1 Mg & then up it to 4 Mg plus the 1 Mg , which would be 5 Mg total, I had been hopitalizied recently, I had too much confusion upon taking such a high dose, well while I was in the hospital, they had reduced it drasticly to 1 Mg, I am not sure but common sense tells me they should have tapered me off such a high Mg, am I right to believe this to be true? Also I had been having problems with voices now that the Mg had been reduced, Ugh, it can be so frustraing to say the least, any output would be appreicated. By the way today is my birthday, a glorious 58 years young...Happy to be in this group of so many caring & understanding people...
Thank you for any replies...
My best to all..
Stay Strong & Well
Last edited by LovingMeOK; 09-25-2009 at 04:37 AM.